Table of Content

Open Access

ARTICLE

The Superconvergence of Certain Two-Dimensional Cauchy Principal Value Integrals

Jin Li 1, De-hao Yu 2
School of Science, Shandong Jianzhu University, Jinan 250101, China.
LSEC, ICMSEC, Academy of Mathematics and System Science, Chinese Academy of Sciences, Beijing 100190 , China.

Computer Modeling in Engineering & Sciences 2011, 71(4), 331-346. https://doi.org/10.3970/cmes.2011.071.331

Abstract

The composite rectangle (midpoint) rule for the computation of multi-dimensional singular integrals is discussed, and the superconvergence results is obtained. When the local coordinate is coincided with certain priori known coordinates, we get the convergence rate one order higher than the global one. At last, numerical examples are presented to illustrate our theoretical analysis which agree with it very well.

Cite This Article

Li, J., Yu, D. (2011). The Superconvergence of Certain Two-Dimensional Cauchy Principal Value Integrals. CMES-Computer Modeling in Engineering & Sciences, 71(4), 331–346.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 786

    View

  • 673

    Download

  • 0

    Like

Share Link

WeChat scan